# SDR UALA2012071803900

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,770 hours, 20,856 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST.    REPLACED DOOR ESCAPE SLIDE PACK ASSY REF AMM.   ACCOMPLISHED EMERGENCY LIGHT TEST REF AMM 33-51-00-501 AND TESTED OK.
